Alert archive / Pennsylvania / Wind Advisories in 2020
Wind Advisory 8, NWS Binghamton, NY
NWS Binghamton, NY issued this wind advisory at Apr 13, 2020, 9:24 AM EDT for 4 counties in Pennsylvania. It took effect at Apr 13, 2020, 2:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2020, 9:24 AM EDT (13:24 UTC)
- In effect from
- Apr 13, 2020, 2:00 PM EDT
- Expired
- Apr 13, 2020, 10:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Binghamton, NY
Counties Lackawanna County, PA, Luzerne County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 87 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 1.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 622 m²/s²
- 0-3 km storm-relative helicity
- 1112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
912 WWUS71 KBGM 131324 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 924 AM EDT Mon Apr 13 2020 PAZ043-044-047-072-140300- /O.UPG.KBGM.WI.Y.0007.000000T0000Z-200414T0300Z/ /O.NEW.KBGM.WI.Y.0008.200413T1800Z-200414T0200Z/ /O.EXB.KBGM.HW.W.0001.000000T0000Z-200413T1800Z/ Wyoming-Lackawanna-Luzerne-Southern Wayne- Including the cities of Tunkhannock, Scranton, Hazleton, Wilkes-Barre, and Honesdale 924 AM EDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... * WHAT...For the High Wind Warning, south winds 25 to 30 mph with gusts up to 65 mph. For the Wind Advisory, west winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Wyoming, Lackawanna, Luzerne and Southern Wayne counties. * WHEN...For the High Wind Warning, until 2 PM EDT this afternoon. For the Wind Advisory, from 2 PM this afternoon to 10 PM EDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NYZ009-015>018-022-036-037-140200- /O.EXT.KBGM.HW.W.0001.000000T0000Z-200414T0200Z/ Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Madison-Southern Oneida- Including the cities of Boonville, Penn Yan, Seneca Falls, Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, and Utica 924 AM EDT Mon Apr 13 2020 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Northern Oneida, Steuben, Onondaga, Madison, Southern Oneida, Yates, Seneca and Southern Cayuga counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strongest winds are expected this afternoon and will subside this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NYZ023>025-044>046-055>057-062-PAZ038>040-048-140200- /O.EXT.KBGM.WI.Y.0007.000000T0000Z-200414T0200Z/ Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome- Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Pike- Including the cities of Watkins Glen, Elmira, Ithaca, Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, Equinunk, and Milford 924 AM EDT Mon Apr 13 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Pennsylvania, Southern Wayne, Bradford, Susquehanna, Pike, Lackawanna, Luzerne, Wyoming and Northern Wayne counties. In New York, Sullivan, Otsego, Chenango, Cortland, Tompkins, Chemung, Schuyler, Tioga, Broome and Delaware counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strong this morning, then weaken slightly by the late morning before increasing again in the afternoon out of the southwest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
313 WWUS71 KBGM 131821 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 221 PM EDT Mon Apr 13 2020 PAZ043-044-047-072-140200- /O.EXP.KBGM.HW.W.0001.000000T0000Z-200413T1800Z/ /O.CON.KBGM.WI.Y.0008.000000T0000Z-200414T0200Z/ Wyoming-Lackawanna-Luzerne-Southern Wayne- Including the cities of Tunkhannock, Scranton, Hazleton, Wilkes-Barre, and Honesdale 221 PM EDT Mon Apr 13 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH WIND WARNING HAS EXPIRED... * WHAT...West winds 15 to 25 mph with gusts up to 60 mph. * WHERE...Wyoming, Lackawanna, Luzerne and Southern Wayne counties. * WHEN...from 2 PM this afternoon to 10 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ009-015>018-022-036-037-140200- /O.CON.KBGM.HW.W.0001.000000T0000Z-200414T0200Z/ Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Madison-Southern Oneida- Including the cities of Boonville, Penn Yan, Seneca Falls, Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, and Utica 221 PM EDT Mon Apr 13 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Northern Oneida, Steuben, Onondaga, Madison, Southern Oneida, Yates, Seneca and Southern Cayuga counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strongest winds are expected this afternoon and will subside this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NYZ023>025-044>046-055>057-062-PAZ038>040-048-140200- /O.CON.KBGM.WI.Y.0007.000000T0000Z-200414T0200Z/ Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome- Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Pike- Including the cities of Watkins Glen, Elmira, Ithaca, Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, Equinunk, and Milford 221 PM EDT Mon Apr 13 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Pennsylvania, Southern Wayne, Bradford, Susquehanna, Pike, Lackawanna, Luzerne, Wyoming and Northern Wayne counties. In New York, Sullivan, Otsego, Chenango, Cortland, Tompkins, Chemung, Schuyler, Tioga, Broome and Delaware counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strong this morning, then weaken slightly by the late morning before increasing again in the afternoon out of the southwest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
279 WWUS71 KBGM 132200 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 600 PM EDT Mon Apr 13 2020 NYZ009-015>018-022-036-037-140200- /O.CON.KBGM.HW.W.0001.000000T0000Z-200414T0200Z/ Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Madison-Southern Oneida- Including the cities of Boonville, Penn Yan, Seneca Falls, Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, and Utica 600 PM EDT Mon Apr 13 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 20 to 35 mph with gusts up to 55 mph. Isolated gusts up to 60 mph in exposed locations. * WHERE...Northern Oneida, Steuben, Onondaga, Madison, Southern Oneida, Yates, Seneca and Southern Cayuga counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strongest winds are expected through 8 PM, then slowly diminishing. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ PAZ043-044-047-072-140200- /O.CON.KBGM.WI.Y.0008.000000T0000Z-200414T0200Z/ Wyoming-Lackawanna-Luzerne-Southern Wayne- Including the cities of Tunkhannock, Scranton, Hazleton, Wilkes-Barre, and Honesdale 600 PM EDT Mon Apr 13 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Southern Wayne, Lackawanna, Luzerne and Wyoming counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds are expected through 8 PM, then slowly diminishing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ023>025-044>046-055>057-062-PAZ038>040-048-140200- /O.CON.KBGM.WI.Y.0007.000000T0000Z-200414T0200Z/ Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome- Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Pike- Including the cities of Watkins Glen, Elmira, Ithaca, Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, Equinunk, and Milford 600 PM EDT Mon Apr 13 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts up to 50 mph. * WHERE...In Pennsylvania, Bradford, Susquehanna, Pike and Northern Wayne counties. In New York, Sullivan, Otsego, Chenango, Cortland, Tompkins, Chemung, Schuyler, Tioga, Broome and Delaware counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds are expected through 8 PM, then slowly diminishing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
756 WWUS71 KBGM 140134 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 934 PM EDT Mon Apr 13 2020 NYZ009-015>018-022-036-037-140245- /O.EXP.KBGM.HW.W.0001.000000T0000Z-200414T0200Z/ Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Madison-Southern Oneida- Including the cities of Boonville, Penn Yan, Seneca Falls, Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, and Utica 934 PM EDT Mon Apr 13 2020 ...HIGH WIND WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING... Winds will continue to gradually diminish overnight. Still a little breezy with west winds 15 to 25 mph gusting up to 40 mph before midnight. Then, west winds 10 to 20 mph after midnight. $$ PAZ043-044-047-072-140245- /O.EXP.KBGM.WI.Y.0008.000000T0000Z-200414T0200Z/ Wyoming-Lackawanna-Luzerne-Southern Wayne- Including the cities of Tunkhannock, Scranton, Hazleton, Wilkes-Barre, and Honesdale 934 PM EDT Mon Apr 13 2020 ...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... Winds will continue to gradually diminish overnight. Still a little breezy with west winds 10 to 20 mph gusting up to 35 mph before midnight. Then, west winds 8 to 15 mph after midnight. $$ NYZ023>025-044>046-055>057-062-PAZ038>040-048-140245- /O.EXP.KBGM.WI.Y.0007.000000T0000Z-200414T0200Z/ Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome- Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Pike- Including the cities of Watkins Glen, Elmira, Ithaca, Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, Equinunk, and Milford 934 PM EDT Mon Apr 13 2020 ...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... Winds will continue to gradually diminish overnight. Still a little breezy with west winds 10 to 20 mph gusting up to 35 mph before midnight. Then, west winds 8 to 15 mph after midnight. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Apr 13, 6:51 AM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 13, 6:51 AM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
651 AM EDT Mon Apr 13 2020
.SYNOPSIS...
Strong winds and steady rain showers this morning with a chance
of thunderstorms in the afternoon. A weak ridge of high
pressure builds into the region tonight and Tuesday with fair
and cooler weather. A cool and active pattern is expected
through the rest of the week with daytime rain showers and
overnight snow showers.
&&
.NEAR TERM /THROUGH TUESDAY/...
430 am update...
Main concerns in the near term remain relatively unchanged with
the primary focus remaining centered around the strong winds
and the potential for strong to severe thunderstorms this
afternoon. Will also need to keep an eye on the potential for
heavy rain leading to localized flooding issues...especially in
ne PA and the southern Catskills.
Strengthening surface low moving into the central Great Lakes
this morning with a broad warm sector continuing to lift north
across much of the Northeast US. The initial area of stratiform
rain is currently lifting north across central NY and ne
PA...with some indication of drying being seen on composite
regional radar through central PA. There will be a second, more
robust batch of rain showers, which is currently causing
flooding issues across VA and the Carolinas, that will move newd
through ern PA/NJ and sern NY later this morning. The rain from
this morning that is currently ending has produced generally
less than a tenth of an inch...and up to a quarter inch amts in
isolated elevated locations of PA. The rain later this morning
should be heavier with amounts ranging from a quarter up to 1
inch.
We are still expecting winds to continue to increase this
morning out of the southeast as a strong corridor of 40-50 mph
winds moves north into the area. Sustained widespread winds will
remain in the 20-25 mph range this morning with gusts 40-50 mph
at times through 12 pm. This winds will subside slightly late
this morning and into the early afternoon before increasing
again this afternoon out of the southwest. Winds may be slightly
stronger along from nrn edge of the Allegheny plateau across
the Finger Lakes and into the wrn Mohawk Valley from the mid
afternoon into the evening. Expect winds 25 to 35 mph and gusts
has high as 60 mph at times in this area. Other locations to the
south and southeast will continue to see weakening winds
through the afternoon...generally 20 to 30 mph and gusts to 40
mph. Winds across the entire region will subside below 30 mph
later this evening and through the overnight hours.
There is a chance of thunderstorms...some strong to
severe...late this morning and into the afternoon. This threat
remains relatively unchanged as a narrow corridor of instability
is forecast to develop within a very strong dynamic and highly
sheared environment. The upper level support continues with a
potent upper s/w rotating newd through and much of the region
within an area of a weak coupled jet. There still remains some
uncertainty with respect to the formation of this instability
axis. Much of the instability will be elevated through the day,
but if some clearing occurs and convection rooted above the
boundary layer can become surface based, the threat for damaging
winds mixing down the surface, small hail and even a few
tornadoes will increase. There may also be local heavy rain,
which when combined with the rain from this morning may create
flooding issues much quicker. Much of the convection will be
relatively shallow and the storm mode will likely be mostly
linear with small broken line segments. Small brief spin up
tornadoes are possible and will likely be very difficult to see
coming. Be mindful of your surroundings today and monitor the
rapidly changing weather conditions into the afternoon.
Temperatures will be quite warm today with highs topping out in
the mid to upper 60s. These warm conditions will be short-
lived though with temperatures falling back into the lower to
mid 30s tonight and only into the 40s near 50 on Tuesday. A few
isolated rain and/or snow showers are possible late tonight
behind the front...mainly in the Finger Lakes into
Oneida/Madison County. No significant precip expected during
this time. Weather conditions on Tuesday will be dry and on the
cooler side. Weak high pressure and a very dry air mass will be
situated within a cold westerly flow pattern. Winds may still be
on the breezy side Tuesday...10 to 20 mph, gusting to 25
mph...through the day.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
430 am update...
Period features a broad, flat trough over the Great Lakes.
Upper flow over the area is out of the southwest as we are under
the east side of the upper trough while the surface flow is
mostly northwest. This trough will keep any significant storms
well to the south. A short wave and weak surface trough pass
southeast possibly setting off some rain and snow showers in
NEPA mainly late Tuesday night. A coating of snow is possible
across the higher terrain of the northern Poconos where
temperatures will be in the mid 30s. Further north lows 25 to
30.
On Wednesday, another wave goes through with a chance of more
light rain and snow showers mostly in the afternoon when highs
are in the 40s. Another wave goes through Thursday afternoon
with another chance of rain and snow showers. Temperatures are
very similar.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
430 am update...
The broad upper level trough at this time has moved over the
northeast US on Friday. Models not agreeing on the details of
the weak fast moving systems. The models have some form of a
storm that moves east through the Ohio Valley and PA Friday
afternoon and evening. Again a mix of rain and snow. ECMWF is
now the outlier with a storm on Saturday. For now continued
close to NBM and a dry forecast with highs slightly warmer with
highs in the mid and upper 40s.
Sunday showing a change in the weather with warmer and wetter
weather ahead of a cold front Sunday night. Most of the
precipitation would be rain with temperatures in the 50s.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Initial batch of rain has mostly lifted north out of the area as
of 7 am. However, a heavier area of rain is moving in from the
south and will impact mainly KAVP this morning and possibly
brush KBGM with some moderate to heavy rain and MVFR vsbys for a
couple hours. Ceilings generally fuel alternate req to low-end
VFR through the rest of the morning, lifting slightly in the
afternoon with a chance for thunderstorms between 16-21Z.
Very strong winds in the low levels ongoing and will continue
through the rest of the day with maybe a slight reprieve late
morning/early afternoon. South to southeast winds 20-30 kts
with gusts to 40-45 kts veering to the southwest in the
afternoon. Significant low level wind shear will continue
across all terminals until about 18Z.
Flight restrictions improve to VFR and winds diminish after 00Z
Tuesday. Should see sustained w/nw winds around 15-20 kt and
gusts 20-30kt through 06Z...then becoming 10 to 20 kt south of
KELM/KBGM after 06Z.
Outlook...
Tuesday...Restrictions possible in rain and snow showers mainly
south of KITH.
Wednesday and Thursday...Generally VFR.
Friday...Restrictions possible in rain and snow showers.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 11 PM EDT this evening for PAZ038>040-043-
044-047-048-072.
NY...Wind Advisory until 11 PM EDT this evening for NYZ023>025-
044>046-055>057-062.
High Wind Warning until 11 PM EDT this evening for NYZ009-
015>018-022-036-037.
&&
SYNOPSIS...BJT
NEAR TERM...BJT
SHORT TERM...TAC
LONG TERM...TAC
AVIATION...BJT/HLCHazardous weather outlook, Apr 13, 3:51 AM EDT, 5 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 351 AM EDT Mon Apr 13 2020 NYZ009-015>018-022-036-037-140800- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Madison-Southern Oneida- 351 AM EDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. In addition, there is a chance for strong to severe thunderstorms this afternoon. Any thunderstorm that forms could produce damaging winds, and small hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local and state guidelines. NYZ023>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-140800- Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome- Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming- Lackawanna-Luzerne-Pike-Southern Wayne- 351 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. In addition, there is a chance for strong to severe thunderstorms this afternoon. Any thunderstorm that forms could produce damaging winds, and small hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local and state guidelines.
In the hours before
Local storm report, Apr 13, 8:21 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM NON-TSTM WND GST HANOVER TOWNSHIP 41.18N 75.87W
04/13/2020 M51 MPH LUZERNE PA MESONET
0314 AM NON-TSTM WND GST HANOVER TOWNSHIP 41.18N 75.87W
04/13/2020 M51 MPH LUZERNE PA MESONET
0357 AM NON-TSTM WND GST HANOVER TOWNSHIP 41.18N 75.87W
04/13/2020 M55 MPH LUZERNE PA MESONET
0545 AM NON-TSTM WND GST SCIPIO CENTER 42.76N 76.53W
04/13/2020 M54 MPH CAYUGA NY NYSM
0608 AM NON-TSTM WND GST HANOVER TOWNSHIP 41.18N 75.87W
04/13/2020 M59 MPH LUZERNE PA MESONET
0608 AM NON-TSTM WND GST MOOSIC 41.37N 75.68W
04/13/2020 M50 MPH LACKAWANNA PA MESONET
0615 AM NON-TSTM WND GST TULLY 42.79N 76.12W
04/13/2020 M50 MPH ONONDAGA NY NYSM
0635 AM NON-TSTM WND GST HANOVER TOWNSHIP 41.18N 75.87W
04/13/2020 M65 MPH LUZERNE PA MESONET
0700 AM NON-TSTM WND GST I-380 N B @ EXIT 20 DAL 41.31N 75.55W
04/13/2020 M51 MPH LACKAWANNA PA MESOWEST
0709 AM NON-TSTM WND GST MOOSIC 41.37N 75.68W
04/13/2020 M59 MPH LACKAWANNA PA MESONET
0710 AM NON-TSTM WND GST TULLY 42.79N 76.12W
04/13/2020 M53 MPH ONONDAGA NY NYSM
0714 AM NON-TSTM WND GST WILKES-BARRE/SCRANTON A 41.33N 75.72W
04/13/2020 M58 MPH LUZERNE PA ASOS
0729 AM NON-TSTM WND GST MOOSIC 41.37N 75.68W
04/13/2020 M61 MPH LACKAWANNA PA MESONET
0759 AM NON-TSTM WND GST MOOSIC 41.37N 75.68W
04/13/2020 M62 MPH LACKAWANNA PA MESONET
&&
MPKThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:56 PM EDT | Special Weather Statement | BGM | Pike | 49 min |
| Apr 13, 2:13 PM EDT | Special Weather Statement | BGM | Bradford | 47 min |
| Apr 13, 2:41 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 49 min |
| Apr 13, 3:10 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 43 min |
| Apr 13, 3:50 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Wayne | 115 min |
| Apr 13, 3:51 PM EDT | Special Weather Statement | BGM | Susquehanna, Wayne | 54 min |
Nearby
Wind Advisories in Pennsylvania, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.